MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V SBM 6M M 5.7MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V SBM 6M M 5.7MM 13MM; DENTAL IMPLANT
Catalog Number TSV6B13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #31 was removed due to fracture.The patient experienced a broken implant crown while eating a sandwich and presented for an emergent procedure.The implant was removed with a trephine bur and the site was regrafted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number ¿ k011028|k013227.Zimvie received the reported implant for evaluation.Visual evaluation off the as returned device identified the implant with signs of use, apparent bone / tissue attached to external threads.The implant was identified fractured at the collar region.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are long-term parafunctional habits (e.G., clenching, bruxism, and overloading) of the patient over the implantation period ¿ patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMPL TAPERED SCR-V SBM 6M M 5.7MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22772108
Report Number0002023141-2025-02206
Device Sequence Number9621443
Product Code DZE
UDI-Device Identifier00889024019393
UDI-Public(01)00889024019393(17)210831(10)63430645
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2021
Device Catalogue NumberTSV6B13
Device Lot Number63430645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ZIMMER ABUTMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic